# SDR P2EA99348

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65719301
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - LEFT WING OUTBOARD FLIPPER FLAPPER DELAMINATED.  DEFECT SIZE, LENGTH 9 INCH, WIDTH 7.25 INCH.  REPAIRED FLIPPER FLAPPER PER COOPESA EO COO-CMP-3-57-711-99, DATED DECEMBER 7, 1999.  (M)
